Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking medicine for hair fall, have dandruff on scalp, reddish skin on face. Is it side effects of medicine?

I have been prescribed some medicines for my hairfall and sebacious glands on my scalp . Two of them being Aldactone and Minoz. I used to have dandruff on my scalp, but it never used to show. But now I have dandruff sitting loosely on my hair. And the skin on my face has become red-ish and rough. Is it the side effects of the medicine?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Dandruff is caused due to scalp infection you are having.
This is not due to medicines you use.
Effect on skin of your face might be due to dandruff.
NMow go for treatment for dandruff like Selsun or Selen shampoo.
Ok and bye.
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor